314 0

Orthogonal stability of functional equations with the fixed point alternative

Title
Orthogonal stability of functional equations with the fixed point alternative
Author
박춘길
Keywords
Hyers-Ulam stability orthogonally (Jensen additive, Jensen quadratic cubic, quartic); functional equation fixed point orthogonality module over Banach algebra orthogonality space
Issue Date
2012-10
Publisher
Springer
Citation
Advances in Difference Equations, 2012(1), p.1-17
Abstract
In this paper, we investigate the orthogonal stability of functional equations in orthogonality modules over a unital Banach algebra. Using a fixed point method, we prove the Hyers-Ulam stability of the orthogonally Jensen additive functional equation
URI
https://link.springer.com/article/10.1186/1687-1847-2012-173http://hdl.handle.net/20.500.11754/67795
ISSN
1687-1839
DOI
10.1186/1687-1847-2012-173
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE